# SDR DALA107159884

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 66,875 hours, 57,164 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-18 OF THE CABIN WERE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND OPS CHECKED THE SYS.
